Journal article icon

Journal article

A generic algebra associated to certain Hecke algebras

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Journal of Algebra
Volume:
278
Issue:
2
Pages:
502-531
Publication date:
2004-08-05
DOI:
ISSN:
0021-8693
URN:
uuid:616e42bd-3016-48f2-97d1-9caa8bc40361
Source identifiers:
831
Local pid:
pubs:831

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP